• español
  • English
  • français
  • Deutsch
  • português (Brasil)
  • italiano
    • español
    • English
    • français
    • Deutsch
    • português (Brasil)
    • italiano
    • español
    • English
    • français
    • Deutsch
    • português (Brasil)
    • italiano
    JavaScript is disabled for your browser. Some features of this site may not work without it.

    Parcourir

    Tout UVaDOCCommunautésPar date de publicationAuteursSujetsTitres

    Mon compte

    Ouvrir une session

    Statistiques

    Statistiques d'usage de visualisation

    Compartir

    Voir le document 
    •   Accueil de UVaDOC
    • PUBLICATIONS SCIENTIFIQUES
    • Departamentos
    • Dpto. Matemática Aplicada
    • DEP51 - Artículos de revista
    • Voir le document
    •   Accueil de UVaDOC
    • PUBLICATIONS SCIENTIFIQUES
    • Departamentos
    • Dpto. Matemática Aplicada
    • DEP51 - Artículos de revista
    • Voir le document
    • español
    • English
    • français
    • Deutsch
    • português (Brasil)
    • italiano

    Exportar

    RISMendeleyRefworksZotero
    • edm
    • marc
    • xoai
    • qdc
    • ore
    • ese
    • dim
    • uketd_dc
    • oai_dc
    • etdms
    • rdf
    • mods
    • mets
    • didl
    • premis

    Citas

    Por favor, use este identificador para citar o enlazar este ítem:http://uvadoc.uva.es/handle/10324/40499

    Título
    Li–Yorke chaos in nonautonomous Hopf bifurcation patterns - I
    Autor
    Núñez Jiménez, María del CarmenAutoridad UVA Orcid
    Obaya, RafaelAutoridad UVA
    Año del Documento
    2019
    Documento Fuente
    Nonlinearity 32 (10) (2019), 3940-3980
    Résumé
    We analyze the characteristics of the global attractor of a type of dissipative nonautonomous dynamical systems in terms of the Sacker and Sell spectrum of its linear part. The model gives rise to a pattern of nonautonomous Hopf bifurcation which can be understood as a generalization of the classical autonomous one. We pay special attention to the dynamics at the bifurcation point, showing the possibility of occurrence of Li-Yorke chaos in the corresponding attractor and hence of a high degree of unpredictability.
    ISSN
    0951-7715
    Revisión por pares
    SI
    DOI
    10.1088/1361-6544/ab28ab
    Patrocinador
    MINECO/FEDER, MTM2015-66330-P
    European Commission, H2020-MSCA-ITN-2014
    Patrocinador
    info:eu-repo/grantAgreement/EC/H2020/MSCA-ITN-2014
    Idioma
    spa
    URI
    http://uvadoc.uva.es/handle/10324/40499
    Tipo de versión
    info:eu-repo/semantics/draft
    Derechos
    openAccess
    Aparece en las colecciones
    • DEP51 - Artículos de revista [145]
    Afficher la notice complète
    Fichier(s) constituant ce document
    Nombre:
    LiYorke-NunezObaya-Archiv.pdf
    Tamaño:
    660.3Ko
    Formato:
    Adobe PDF
    Thumbnail
    Voir/Ouvrir

    Universidad de Valladolid

    Powered by MIT's. DSpace software, Version 5.10